# SDR DALA2023090607306

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 91,975 hours, 40,518 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0649 DELAMINATION ON FIXED LEADING EDGE SKIN AT LH WING BTW 155 169 AND 155 213. CORRECTIVE ACTION: DELAMINATION ON FIXED LEADING-EDGE SKIN WAS REPAIRED PER B757- 200 SRM 51-70-17. (4190306)
